Back to Journals » Clinical Interventions in Aging » Volume 10

Effect of proton pump inhibitor use on Helicobacter pylori positivity and atrial fibrillation

Authors Atay K, Kaya O

Received 16 May 2015

Accepted for publication 19 May 2015

Published 29 June 2015 Volume 2015:10 Pages 1069—1070

DOI https://doi.org/10.2147/CIA.S88694

Checked for plagiarism Yes

Kadri Atay,1 Omer Kaya2

1Istanbul University, Cerrahpasa School of Medicine, Division of Gastroenterology, 2Medipol University, Department of Internal Medicine, Istanbul, Turkey

We read with interest the report by Wang et al regarding the association between Helicobacter pylori infection and atrial fibrillation.1

Read the original article

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]